# SDR DXTA2023100297110

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 4,744 hours, 3,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY BATTERY ASSOCIATED WITH SEAT 5, SEAT 8, OVERWING, OVER SEAT 7, AND EXIT LIGHT OVER LAV IS NOT HOLDING A CHARGE.  THE LIGHTS WILL NOT TEST ON THE PREFLIGHT.   PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM. CHARGED THE BATTERIES FOR CABIN EMER. LIGHTS FOR THE REQUIRED 2 HOURS AND PERFORMED OPERATIONAL CHECKS OF EMERGENCY BATTERY ASSOCIATED WITH SEAT 5, SEAT 8, OVERWING, OVER SEAT 7, AND EXIT LIGHT OVER LAY CAME ON AS REQUIRED. IAW CESSNA 680A MM 33-50-00. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
